Open Access
Translator Disclaimer
February 2006 Maximal surfaces with singularities in Minkowski space
Masaaki UMEHARA, Kotaro YAMADA
Hokkaido Math. J. 35(1): 13-40 (February 2006). DOI: 10.14492/hokmj/1285766302

Abstract

We shall investigate maximal surfaces in Minkowski 3-space with singularities.Although the plane is the only complete maximal surface without singular points,there are many other complete maximal surfaces with singularities and we show that they satisfy an Osserman-type inequality.

Citation

Download Citation

Masaaki UMEHARA. Kotaro YAMADA. "Maximal surfaces with singularities in Minkowski space." Hokkaido Math. J. 35 (1) 13 - 40, February 2006. https://doi.org/10.14492/hokmj/1285766302

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1109.53016
MathSciNet: MR2225080
Digital Object Identifier: 10.14492/hokmj/1285766302

Subjects:
Primary: 53A40
Secondary: 32S05 , 53A10

Keywords: cuspidal edge , front , Maximal surface , singularity , swallowtail

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top